# SDR P5CA0300907

- Difficulty date: August 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 60,153 hours, 13,495 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 73836219
- Part serial: GF16665
- Condition: Malfunctioned
- Location: Nr 3 Pylon
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 3 ENG PYLON VLV WOULD NOT OPEN.  REMOVED AND REPLACED PYLON VLV IAW 36-11-00, LEAK CHECK OK.
